兰州大学机构库

Browse/Search Results:  1-9 of 9 Help

Selected(0)Clear Items/Page:    Sort:
EXISTENCE AND MULTIPLICITY OF NONTRIVIAL SOLUTIONS FOR A SEMILINEAR BIHARMONIC EQUATION WITH WEIGHT FUNCTIONS 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES S, 2021, 卷号: 14, 期号: 9, 页码: 3067-3083
Authors:  Cheng, XY(程锡友);  Feng, Zhaosheng;  Wei, Lei
Favorite  |  View/Download:31/0  |  Submit date:2021/08/12
Biharmonic equation  Nehari manifold  concave-convex nonlinearity  nontrivial solution  weight function  
NON-AUTONOMOUS WEAKLY DAMPED PLATE MODEL ON TIME-DEPENDENT DOMAINS 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES S, 2021, 卷号: 14, 期号: 9, 页码: 3319-3336
Authors:  Zhang, Penghui;  Feng, Zhaosheng;  Yang, L(杨璐)
Favorite  |  View/Download:9/0  |  Submit date:2021/08/12
non-cylindrical domain  non-autonomous system  pull-back attractor  critical exponent  Plate equation  
Positive solutions for a class of elliptic equations 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2021, 卷号: 275, 页码: 1-26
Authors:  Cheng, XY(程锡友);  Feng, Zhaosheng;  Wei, Lei
Favorite  |  View/Download:18/0  |  Submit date:2021/04/16
Elliptic equation  Singular potential  Existence  Asymptotic behavior  Positive solution  
Spreading speed and traveling waves for an epidemic model in a periodic patchy environment 期刊论文
COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION, 2020, 卷号: 90
Authors:  San, Xue-Feng;  Wang, ZC(王智诚);  Feng, Zhaosheng
Favorite  |  View/Download:11/0  |  Submit date:2020/12/16
Epidemic model  Periodic patchy environment  Spreading speed  Traveling wave solutions  
Periodic traveling wave of a time periodic and diffusive epidemic model with nonlocal delayed transmission 期刊论文
Nonlinear Analysis: Real World Applications, 2020, 卷号: 55
Authors:  Wang, Shuang-Ming;  Feng, Zhaosheng;  Wang, ZC(王智诚);  Zhang, Liang
Favorite  |  View/Download:11/0  |  Submit date:2020/07/07
MULTIPLICITY OF POSITIVE SOLUTIONS TO NONLINEAR SYSTEMS OF HAMMERSTEIN INTEGRAL EQUATIONS WITH WEIGHTED FUNCTIONS 期刊论文
COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, 2020, 卷号: 19, 期号: 1, 页码: 221-240
Authors:  Cheng, XY(程锡友);  Feng, Zhaosheng;  Zhang, Zhitao
Favorite  |  View/Download:58/0  |  Submit date:2019/10/11
Positive solution  Hammerstein integral equations  weighted functions  fixed point index  Dirichlet boundary condition  
An aggregation-induced phosphorescence probe for calcium ion-specific detection and live-cell imaging in Arabidopsis thaliana 期刊论文
CHEMICAL COMMUNICATIONS, 2019, 卷号: 55, 期号: 33, 页码: 4841-4844
Authors:  Chen, Guilin;  Zhou, Zaicai;  Feng, Hui;  Zhang, Chenyan;  Wang, Yifan;  Qian, Zhaosheng;  Pan, Jianwei
Favorite  |  View/Download:3/0  |  Submit date:2019/10/21
EXISTENCE AND MULTIPLICITY OF POSITIVE SOLUTIONS TO SYSTEMS OF NONLINEAR HAMMERSTEIN INTEGRAL EQUATIONS 期刊论文
ELECTRONIC JOURNAL OF DIFFERENTIAL EQUATIONS, 2019
Authors:  Cheng, XY(程锡友);  Feng, Zhaosheng
Favorite  |  View/Download:18/0  |  Submit date:2019/10/18
Hammerstein integral equation  positive solution  fixed point index  product cone  Dirichlet boundary condition  
Unilateral global bifurcation, half-linear eigenvalues and constant sign solutions for a fractional laplace problem 期刊论文
International Journal of Bifurcation and Chaos, 2017, 卷号: 27, 期号: 1
Authors:  Yang, Bian-Xia;  Sun, HR(孙红蕊);  Feng, Zhaosheng
Favorite  |  View/Download:141/0  |  Submit date:2017/05/09
Global Bifurcation  Fractional Laplace  Half-eigenvalues  Constant Sign Solutions